Have been on 150mg of Effexor for a little over two weeks . Experiencing increased anxiety, which I expected and hope will get better . However now I am experiencing what I can only describe as a feeling like I have had 10 energy drinks . It’s beyond anxiety. Is this the norepinephrine doing this to me and will it subside ? I feel like I am jumping out of my skin .
Sorry you are experiencing this. What you are experiencing could be both the Serotonin reup and norepinephrine reup inhibition. The norepinephrine action does seem to begin with dosages of 150 mg or more. I suspect that what you are experiencing is temporary and should diminish over the next several day. Both anxiety and mood should show improvement but remember that it can take a full 8 weeks at a given dosage for the full impact of the dosage to take effect.
All the best and take care for now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Exactly how does norepinephrine treat anxiety? it seems like it would be causing excititory effects?
Updated 23 Nov 2009 • 2 answers
Updated 2 Oct 2015 • 3 answers
Updated 3 Feb 2017 • 9 answers
Updated 12 Jan 2017 • 1 answer
Updated 10 days ago • 3 answers